| Model Number |
3300 |
| Medical Device Problem Codes |
Defective Device (2588); Application Program Problem (2880); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this integrated programmer was having issues when performing software update, the screen would not tap a on multi areas.This programmer will be return for repair.No patient involvement reported.
Additional Manufacturer Narrative
The device was not returned for product analysis.Although the device was not returned for analysis, boston scientific performed an investigation with all available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.The investigation determined that the cause of touchscreens becoming unresponsive during use was due to the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.Various inputs can induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.
Event or Problem Description
Additional Manufacturer Narrative
The device was not returned for product analysis.Although the device was not returned for analysis, boston scientific performed an investigation with all available information.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.The investigation determined that the cause of touchscreens becoming unresponsive during use was due to the water detection feature within the programmer's liquid crystal display (lcd) touchscreen assembly.Various inputs can induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.The programmer was powered on and the logfile was downloaded.The programmer was able to interrogate a test pulse generator device several times, confirming successful communication between the programmer and device.The ecg and pacing system analyzer (psa) functions passed all testing.Additionally, the touchscreen was tested for functionality and calibration; no anomalies were observed.The reported clinical observation of a non-responsive touchscreen was not reproduced in the laboratory setting.An unresponsive touchscreen is a known and anticipated potential hazard that can occur during use of the device which is accounted for in device risk documentation and labeling.Boston scientific has received similar reported events where the latitude programmer screen became unresponsive to touch and a complaint review confirmed that the occurrence of harm associated with these events is low.Investigation of this behavior has not found any commonalities (i.E., device serial numbers, date of the event, date of manufacture, etc.) in the reports received.Investigation determined that the cause of the touchscreen becoming unresponsive during use was due to the water detection feature within the programmer's lcd touchscreen assembly.The purpose of this water detection feature is to detect the presence of water on/near the programmer screen.If water is detected, this feature is designed to disable the touchscreen to prevent water droplets from causing false positive touch inputs during use.Specifically, the investigation determined that various inputs could induce false positive detections of this water detection feature, which then results in an unresponsive touchscreen.